Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Periodic pulsating, throbbing, tightening and tingly feeling on the temple with swelling, tightening around the back of the ear. What could it be?

Hi, I havr a few questions regarding about this pain been having since the beginning of this month. what does it mean when ive been having this pulsating, throbbing, tightening, and tingly feeling on my right side of my temple? sometimes I would feel pain around there and sometimes I dont. right now I feel tightenibg around the back of my right ear. Also when I touch NY right templr and left I feel the right side kind of bigger.
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  363
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Neurologist 's  Response
I am sorry for the symptoms you are suffering
It isn't a headache location to be worried about.
Anyway if headache persist after taking pain killers it will be wise to undertake a CT scan just for insurance
Hope my answer helps you
Answered: Tue, 29 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor